# SDR MASA200601305

- Difficulty date: May 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,857 hours, 4,975 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7119 DEN - INBOARD FLT SPOILER AND SPOILERON CTN MSGS.  MX WAS ABLE TO PERFORM A SPOST TEST.  NO FURTHER ACTION REQUIRED.
